BibTeX record: journals/cma/Mahmudov10

download as .bib file

@article{DBLP:journals/cma/Mahmudov10,
  author    = {Nazim I. Mahmudov},
  title     = {Approximation properties of complex q-Sz{\'{a}}sz-Mirakjan operators
               in compact disks},
  journal   = {Computers {\&} Mathematics with Applications},
  year      = {2010},
  volume    = {60},
  number    = {6},
  pages     = {1784--1791},
  url       = {http://dx.doi.org/10.1016/j.camwa.2010.07.009},
  doi       = {10.1016/j.camwa.2010.07.009},
  timestamp = {Thu, 02 Oct 2014 09:03:16 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/cma/Mahmudov10},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}